# SDR DL76L031020

- Difficulty date: November 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 52,366 hours, 8,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6 F/G EMERGENCY ESCAPE PATH MARKING LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY AT 6F/G, OPS CHECKS GOOD.
